Über die Verteilung der quadratischen Reste.

H. Salié

Mathematische Zeitschrift (1933)

  • Volume: 37, page 594-602
  • ISSN: 0025-5874; 1432-1823

How to cite


Salié, H.. "Über die Verteilung der quadratischen Reste.." Mathematische Zeitschrift 37 (1933): 594-602. <http://eudml.org/doc/168472>.

author = {Salié, H.},
journal = {Mathematische Zeitschrift},
pages = {594-602},
title = {Über die Verteilung der quadratischen Reste.},
url = {http://eudml.org/doc/168472},
volume = {37},
year = {1933},

AU - Salié, H.
TI - Über die Verteilung der quadratischen Reste.
JO - Mathematische Zeitschrift
PY - 1933
VL - 37
SP - 594
EP - 602
UR - http://eudml.org/doc/168472
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.